Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FOOT RASH
Nov 11, 2007

I found out I am HIV positive on July 9,2007 and was put on Atripla. It has been working great for me, but every since I have started taking it I have had rashes come and go on my feet and ancles. Some of them are open to where I have to put a bandaid on them. I don't know if this is just a coinsedence or if it has something to do with the medication. Can you please tell me if this is something I should be worried about.

Response from Dr. Henry

It is unlikely that the foot rash you describe is due directly to one of the medications in Atripla. You could have a fungal infection or some other condition in your feet. Sometimes those flare up after starting effective HIV medication (part of the spectrum of immune reconstitution inflammatory syndrome or IRIS). I would have your HIV specialist check your feet out. I often refer patients with a skin condition to a dermatologist to better define the diagnosis and treatment plan. KH



Previous
stomach prolems
Next
th9507

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement